It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-01-2012, 05:54 PM   #1
Newbie
(male)
 
Join Date: Feb 2012
Location: San Francisco, CA, USA
Posts: 3
dt1987 HB User
Horrible mental withdrawals from Celexa, somebody please help

Quit Celexa with a small tapering off (2 weeks) abotu 3 months ago. No physical side effects, but the mental ones are horrendous. I am anxious and depressed and no motivation to do anything and nothing makes me happy anymore. I have been on and off SSRI's since I was 17 (now 24) because I had OCD. Now I am stuck in this hell inside my head because whenever I go off an SSRI, the withdrawal symptoms make me feel like this. I always turn back to the medication when it gets bad, but I am done with them and need to get straightened out in my head. I want to be able to function without a pill that can potentially one day lead to greater mental health risks. The anxiety and depression has caused trouble in my relationships, at work, and at school. Please somebody help me, I can't take this anymore.

Will it go away? Is my brain permanately messed up? Has anyone had a similar experience? Please someone help me with any advice or stories about similar experiences or anything you know. I need help with this

 
Old 02-02-2012, 02:50 AM   #2
Junior Member
(female)
 
Join Date: Jan 2012
Location: New Hampshire
Posts: 29
momto3crazies HB User
Re: Horrible mental withdrawals from Celexa, somebody please help

DT, I am sorry I don't have an answer, I am taking an SSRI for the first time ever and just got on it two weeks ago. Have you seen a therapist at all? That might be the next step for you to try to overcome whatever is going on in your head. Have you told your doctor about these mental experiences? Sorry I can't be of more help.

 
Sponsors Lightbulb
   
Old 02-02-2012, 05:41 AM   #3
Senior Member
(male)
 
Join Date: Apr 2004
Location: Oregon USA
Posts: 116
livingwell440 HB User
Re: Horrible mental withdrawals from Celexa, somebody please help

I had horrible symptoms cominng off benzos and years later an AD - these are hideous drugs to stop

 
Old 02-02-2012, 05:45 AM   #4
Junior Member
(female)
 
Join Date: Jan 2012
Location: New Hampshire
Posts: 29
momto3crazies HB User
Re: Horrible mental withdrawals from Celexa, somebody please help

Whole living, are benzos like Ativan/Xanax?? I was given Ativan and in 2 weeks only took about 5 because I know they are addictive. What is AD?

 
Old 02-02-2012, 05:53 AM   #5
Senior Member
(male)
 
Join Date: Apr 2004
Location: Oregon USA
Posts: 116
livingwell440 HB User
Re: Horrible mental withdrawals from Celexa, somebody please help

yes they are - an AD is an antidepressant

 
Old 02-02-2012, 09:02 AM   #6
Newbie
(male)
 
Join Date: Feb 2012
Location: San Francisco, CA, USA
Posts: 3
dt1987 HB User
Re: Horrible mental withdrawals from Celexa, somebody please help

I'm actually starting with a therapist Saturday. Hopefully she can get to the root of my initials problems and help me through the adjustment of living without ssri's. The doctors I've been to just want to put me back on medication. And its almost impossible to get a therapy session scheduled through Kaiser. So I'm going through a private therapist.

And thank you for your responses. Any and every bit of advice, support, or even someone to talk to makes it easier.

Staying active, being around people I love, eating right, and herbal supplements/vitamins seem to make me feel better as well.

Here's to taking it one day at a time!

 
Old 02-02-2012, 09:12 AM   #7
Junior Member
(female)
 
Join Date: Jan 2012
Location: New Hampshire
Posts: 29
momto3crazies HB User
Re: Horrible mental withdrawals from Celexa, somebody please help

Good luck! I truly hope the therapist can help! I totally agree that working out makes things that much easier, I feel better for sure when I get some exercise in! I also agree that just talking about it on here and knowing you are not crazy or alone are invaluable. Good luck!

 
Old 02-02-2012, 10:24 AM   #8
Newbie
(male)
 
Join Date: Feb 2012
Location: San Francisco, CA, USA
Posts: 3
dt1987 HB User
Re: Horrible mental withdrawals from Celexa, somebody please help

Thanks so much! That means a lot I'll post an update about how it goes so that people can know there is hope!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Noticed your comments on Citralopram (Celexa) - got a couple of queries, please! pud Anxiety 2 03-31-2008 01:43 AM
can stopping celexa 3 weeks ago cause dizziness? vickie45 Anxiety 3 04-14-2007 09:59 AM
Help Fast! How Do I Stop Celexa And Start Lexapro? jkobeck Anxiety 1 06-12-2006 09:11 PM
Started Celexa And Cant Sleep Please Help! jkobeck Anxiety 5 02-14-2006 11:32 AM
Lexapro Withdrawals?? lilyprincess Anxiety 4 05-16-2005 05:32 PM

Tags
anxiety, celexa, depression, ssri, withdrawal



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), iluv (9), Shae794 (9), Skip4 (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 09:35 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!